• Received : 2019.03.14
  • Accepted : 2019.08.07
  • Published : 2020.04.30


The purpose of this article is to continue the study of q, 𝜔-special functions in the spirit of Wolfgang Hahn from the previous papers by Annaby et al. and Varma et al., with emphasis on q, 𝜔-Apostol Bernoulli and Euler polynomials, Ward-𝜔 numbers and multiple q, 𝜔power sums. Like before, the q, 𝜔-module for the alphabet of q, 𝜔-real numbers plays a crucial role, as well as the q, 𝜔-rational numbers and the Ward-𝜔 numbers. There are many more formulas of this type, and the deep symmetric structure of these formulas is described in detail.


  1. M. H. Annaby, A. E. Hamza, and K. A. Aldwoah, Hahn difference operator and associated Jackson-Norlund integrals, J. Optim. Theory Appl. 154 (2012), no. 1, 133-153.
  2. T. Ernst, A comprehensive treatment of q-calculus, Birkhauser/Springer Basel AG, Basel, 2012.
  3. T. Ernst, Multiplication formulas for q-Appell polynomials and the multiple q-power sums, Ann. Univ. Mariae Curie-Sk lodowska Sect. A 70 (2016), no. 1, 1-18.
  4. T. Ernst, Expansion formulas for Apostol type q-Appell polynomials, and their special cases, Matematiche (Catania) 73 (2018), no. 1, 3-24.
  5. T. Ernst, A new semantics for special functions. In preparation.
  6. T. Ernst, On the exponential and trigonometric q,${\omega}$-special functions, to appear in Springer: SPAS2017 Volume 2, Algebraic structure and applications.
  7. T. Ernst, On the ring of q,${\omega}$-Appell polynomials and the related q,${\omega}$-calculus, In preparation.
  8. T. Ernst, On three general q,${\omega}$-Apostol polynomials and their connection to q,${\omega}$-power sums, Adv. Dyn. Syst. Appl. 14 (2019), no. 2, 119-148.
  9. W. P. Johnson, q-extensions of identities of Abel-Rothe type, Discrete Math. 159 (1996), no. 1-3, 161-177.
  10. H. Liu and W.Wang, Some identities on the Bernoulli, Euler and Genocchi polynomials via power sums and alternate power sums, Discrete Math. 309 (2009), no. 10, 3346-3363.
  11. Q.-M. Luo, The multiplication formulas for the Apostol-Bernoulli and Apostol-Euler polynomials of higher order, Integral Transforms Spec. Funct. 20 (2009), no. 5-6, 377-391.
  12. L. M. Milne-Thomson, The Calculus of Finite Differences, Macmillan and Co., Ltd., London, 1951.
  13. T. Nagell, Textbook in Algebra (Dutch), Almqvist & Wiksells Akademiska Handbocker. Hugo Gebers Forlag. Uppsala, ], 1949.
  14. S. Varma, B. Yasar, and M.Ozarslan, Hahn-Appell polynomials and their d-orthogonality, Revista de la Real Academia de Ciencias Exb, 2018.
  15. W. Wang and W. Wang, Some results on power sums and Apostol-type polynomials, Integral Transforms Spec. Funct. 21 (2010), no. 3-4, 307-318.
  16. S. Yang, An identity of symmetry for the Bernoulli polynomials, Discrete Math. 308 (2008), no. 4, 550-554.
  17. Z. Zhang and H. Yang, Several identities for the generalized Apostol-Bernoulli polynomials, Comput. Math. Appl. 56 (2008), no. 12, 2993-2999.